# SDR USAA950106

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE - FLT 293 - AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO MKE WITHOUT INCIDENT.  INSPECTED NOSE GEAR RETRACT AND EXTEND MECH.  NO DEFECTS NOTED.  SERVICED NOSE GEAR STRUT, IAW DOUGLAS MM 32-21-02.  GEAR SWING CHECKS GOOD.  (W)
